Very simple remarks on the elementary mathematical structure of pQFT Wilson’s Renormalization Group are made in the light of the theory of Ehresmann’s groupoids and their possible extensions.

Iurato, G. (2012). On Wilson’s Renormalization Group Structure. INTERNATIONAL JOURNAL OF ALGEBRA, 6(23), 1121-1125.

On Wilson’s Renormalization Group Structure

IURATO, Giuseppe
2012-01-01

Abstract

Very simple remarks on the elementary mathematical structure of pQFT Wilson’s Renormalization Group are made in the light of the theory of Ehresmann’s groupoids and their possible extensions.
Iurato, G. (2012). On Wilson’s Renormalization Group Structure. INTERNATIONAL JOURNAL OF ALGEBRA, 6(23), 1121-1125.
File in questo prodotto:
File Dimensione Formato  
IJA21-24-2012.pdf

Solo gestori archvio

Dimensione 82.87 kB
Formato Adobe PDF
82.87 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/65366
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact